# SDR HALA2011080700353

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 95,909 hours, 18,123 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O'S OFSET LIGHT ON HIS MCDU TESTS GOOD BUT DOES NOT COME ON WHEN ON AN OFF SET.  CAPT'S SIDE WORKS GOOD.  NO CORELATING FMC MSG'S NOTED.  PERFORMED FMC BITE CHECK IAW FIM 34-61-00 FIG 111.  SYS CHECKED OK.  MX CONTROL ADVISED OK FOR SERVICE AT THIS TIME.
